VOL. 169 · NO. 7 | 15 May 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (7), (15 May 2020)
No abstract available
Articles
Aaron Pollack
Duke Math. J. 169 (7), 1209-1280, (15 May 2020) DOI: 10.1215/00127094-2019-0063
KEYWORDS: modular forms, exceptional groups, quaternionic discrete series, Fourier expansion, minimal representation, generalized Whittaker function, 11F03, 11F30, 20G41
Gabino González-Diez
Duke Math. J. 169 (7), 1281-1303, (15 May 2020) DOI: 10.1215/00127094-2019-0078
KEYWORDS: Riemann surfaces, algebraic curves, Kodaira fibrations, universal covers, Galois action, 32J25, 30F60, 14J20, 14J25
Ovidiu Savin, Hui Yu
Duke Math. J. 169 (7), 1305-1327, (15 May 2020) DOI: 10.1215/00127094-2019-0068
KEYWORDS: Optimal transport, Monge–Ampere equation, regularity, 35J60, 35J96
Ivan Corwin, Promit Ghosal
Duke Math. J. 169 (7), 1329-1395, (15 May 2020) DOI: 10.1215/00127094-2019-0079
KEYWORDS: Kardar–Parisi–Zhang equation, large deviations, Airy point process, Ablowitz–Segur solution of Painlevé II, 35R60, 15B52, 60B20, 82C22, 60H25
Backmatter
Duke Math. J. 169 (7), (15 May 2020)
No abstract available
Back to Top